# SDR REXA2022022400242

- Difficulty date: February 12, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 33,233 hours, 22,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: CC670331516
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT TRU LATCH CUTOUT ANGLE IS CRACKED. INSTALLED NEW AVIONIC BAY DOOR LANDING ON RH SIDE BETWEEN FS 193 TO 168 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01
